# SDR CA111208004

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2722 · Rudder Actuator
- Part: Pcu
- Part number: C61701003
- Condition: Leaking
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

(CAN) DURING FLIGHT WHILE ON APPROACH TO AIRPORT, SMOKE AND HYDRAULIC FUMES ENTERED THE COCKPIT AND CABIN VIA THE BLEED AIR ENVIORMENTAL SYS.  AN EMERGENCY LANDING WAS REQUESTED. ONCE ON THE GROUND AND OFF THE MAIN RUNWAY, THE CREW SECURED AND EXITED THE ACFT WHILE ON THE TAXIWAY.  AN EXTERIOR INSPECTION REVEALED HYDRAULIC FLUID, DRIPPING OFF THE AFT FUSELAGE & VERTICAL STABILIZER.  FOUND THE NR 2 HYD SYS LOW. CURRENTLY SUSPECT THE LOWER RUDDER PCU MAY BE LEAKING AS THIS AREA SEEMS TO BE THE LOCATION WHICH THE FLUID IS COMING FROM. SUSPECT THE FLUID MAY HAVE ENTERED THE APU INLET & ENVIORMENTAL SYSTEM.
